Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Shaky legs, taken water, blood pressure raised, running out of breathe, taken atenolol and lorazepam. Menopause?

Yesterday I had shakes in my legs for a few hours, shakes lasted for 15 - 30 min then paused for a minute, then started again, it lasted around 3 hours, I had to drink water all the time during the episodes. My blood pressure raised 160/100 when it started: I took 1 atenolol + 1/2 0.5 lorazepam as my doctor recommended, but it did not stop the shakes or affected my condition. My doctor thought I had panic attacks but i do not feel any fear or any panic: just shaking with high blood pressure and running out of breath .. I had a 30 km bike ride that day and was dining with my family when it started. Can it be related to menopause? I am 52, fit. I am traveling abroad now and do not have any medical help available
Asked On : Thu, 10 May 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response

Your condition almost explains the situation of a peri-menopausal condition except for the part of shaky legs. Though this could be caused by the raised blood pressure.Are you on blood pressure medication? When did you attain menopause?These answers can help to reach a conclusion.
Hope the question suits you? Awaiting your reply.

Thanking you
Dr Samir
Answered: Thu, 31 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor